# SDR CALA2025011001853

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 76,731 hours, 31,435 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C160758
- Condition: Broken
- Part time: 5,932 hours, 1,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE TO FUEL CP FOUND MISSING UPON ARRIVAL.  REPORTS FUEL CAP BROKE FOUND FUEL CAP HANDLE MISSING. CREATED PDA, REMOVED AND REPLACED FUEL CAP REF 28-25-41-02B.
